MAUDE Adverse Event Report: CORIN LTD. TRINITY; STD INTRODUCER/ IMPACTOR HANDLE

CORIN LTD. TRINITY; STD INTRODUCER/ IMPACTOR HANDLE
Model Number 921.129
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
During a trinity surgery 2 trinity std introducer / impactor handles could not unscrew from the definitive cups.The impacted cups had to be removed and alternative instruments / implants located and used.The reporter has stated that there may have been wear to the threads of the handles.
 
Additional Manufacturer Narrative
Per comp - 245 initial report additional information including photographs of the handles, whether the threads of the handles were examined / checked for any wear or damaged prior to use in surgery, whether these issues occur in one surgery or two different surgeries, part numbers and lot codes of the associated trinity shells, whether the shells were impacted in the patient's acetabulum when the shells and handles became stuck, whether the impacted shells were removed from the acetabulum and whether the surgeon had to re-ream to a larger size or was the planned size shell finally implanted, has been requested in order to progress with the investigation of this event, and if received, will be provided in a supplemental report upon completion of the investigation.The appropriate device details have been provided and the relevant device manufacturing records will be identified and reviewed.Please note: this report is filed with the fda due to an event experienced with a device that is similar to those placed on the market in the usa, however, this event occurred outside of the usa> the submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.
 
Additional Manufacturer Narrative
Per (b)(4) final report.Additional information including photographs of the handles, whether the threads of the handles were examined / checked for any wear or damaged prior to use in surgery, whether these issues occur in one surgery or two different surgeries, part numbers and lot codes of the associated trinity shells, whether the shells were impacted in the patient's acetabulum when the shells and handles became stuck, whether the impacted shells were removed from the acetabulum and whether the surgeon had to re-ream to a larger size or was the planned size shell finally implanted, was been requested in order to progress with the investgation of this event,.The reporter confirmed that the surgeon has difficulty removing the permanent cup and repositioning it but was eventually able to implant the intended cup.The appropriate device details were provided and the relevant device manufacturing records have been identified and reviewed.All parts associated with these records conformed to material and dimensional specification at the time of manufacture.This failure has been reported to corin previously and as a result of feedback, a new handle has been released and thus this case is considered closed.Please note: this report is filed with the fda due to an event experienced with a device that is similar to those placed on the market in the usa, however, this event occurred outside of the usa.The submission of this report does not consitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.
 
Event or Problem Description
During a trinity surgery 2 trinity std introducer/impactor handles could not unscrew from the definitive cups.The impacted cups had to be removed and alternative instruments/implants located and used.The reporter has stated that there may have been wear to the threads of the handles.

Brand Name
TRINITY
Common Device Name
STD INTRODUCER/ IMPACTOR HANDLE
Manufacturer (Section D)
CORIN LTD.
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK  GL7 1YJ
Manufacturer (Section G)
CORIN LTD
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK   GL7 1YJ
Manufacturer Contact
franck didier
the corinium centre
cirencester, gloucestershire GL7 1-YJ
UK   GL7 1YJ
MDR Report Key22629362
Report Number9614209-2025-00541
Device Sequence Number8305821
Product Code LWJ
UDI-Device Identifier05055343865224
UDI-Public05055343865224
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K110087
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number921.129
Device Catalogue NumberN/A
Device Lot Number404552-04
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2025
Supplement Date Received by Manufacturer07/17/2025
Initial Report FDA Received Date07/28/2025
Supplement Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/04/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
STD INTRODUCER/ IMPACTOR HANDLE: 921.129,514029-07.; STD INTRODUCER/IMPACTOR HANDLE: 921.129, 514029-07.; TRINITY CUP: DEVICE DETAILS UNKNOWN.; TRINITY CUP: DEVICE DETAILS UNKNOWN.; TRINITY CUP: DEVICE DETAILS UNKNOWN.; TRINTIY CUP: DEVICE DETAILS UNKNOWN.
Patient SexUnknown